journal6 ›› 2013, Vol. 34 ›› Issue (5): 1-2.DOI: 10.3969/j.issn.1007-2985.2013.05.001

• Mathematics •     Next Articles

Sequence of Fixed Happy 4-th Numbers

 GAO  Li, ZHAO  Xi-Yan, ZHAO  Cai-Hong   

  1. (School of Mathematics and Computer Science,Yan’an University,Yan’an 716000,Shaanxi China)
  • Online:2013-09-25 Published:2013-11-04

Abstract: By using the elementary methods,fixed happy 4-th numbers and fixed happy n-th numbers are studied.A theorem about the set of  F4 is given and proven,and series of solutions of the problems related to fixed happy n-th numbers are obtained.

Key words: elementary method, fixed happy cube number, fixed happy 4-th number

WeChat e-book chaoxing Mobile QQ